# SDR UIEA2021020800245

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,877 hours, 18,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Dented
- Location: Mdc Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FWD LOWER SEAL DEPRESSOR HAS 1 EA  DENT FOUND TO BE WITHIN  LIMITS  IAW  SRM  53-00-15-1A-1. NO CRACKS FOUND ( REMOVED DAMAGED SEAL DEPRESSOR LOCATED DRILLED DEBURRED AND INSTALLED NEW SEAL DEPRESSOR AT MAIN DECK FWD LOWER CORNER MAIN CARGO DOOR CUT OUT PER  B767-300    SRM 51-40-02-0G-0 )
